Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 294, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 27, 2011, 3:38 AM CDT for Itawamba County, Tishomingo County, Mississippi. It was in force for 24 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2011, 3:38 AM CDT (08:38 UTC)
- Expired
- Apr 27, 2011, 4:02 AM CDT
- In force
- 24 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Itawamba County, MS, Tishomingo County, MS
The radar
The Columbus AFB radar (KGWX), 58 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 3:46 AM CDT | TSTM WND DMG | Belmont, MS | LARGE TREES DOWN. STRUCTURE DAMAGE AT 2ND STREET IN BELMONT. OLD HWY 25 IN BELMONT COMPLETELY BLOCKED. TREE ON VEHICLE TRAPPING AN INDIVIDUAL. POSSIBLE TORNADO DAMAGE. |
| Apr 27, 3:48 AM CDT | TSTM WND DMG | Belmont, MS | HOMES DAMAGED AND ONE HOME DESTROYED IN SOUTHERN TISHOMINGO COUNTY. POSSIBLE TORNADO DAMAGE. |
| Apr 27, 3:48 AM CDT | TORNADO 2 | 5 Wsw Belmont, MS | NUMBER OF HOMES...BUSINESSES...AND APARTMENTS DAMAGED. A LARGE METAL STORAGE BUILDING WAS SEVERELY DAMAGED. EF-2 TORNADO WITH ESTIMATED WINDS OF 125 MPH. PATH LENGTH 9.29 MILES. MAX PATH WIDTH OF 150 YARDS. END PT. 34.5559, -88.1572. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 9:33 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 27, 2:26 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 8.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 468 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 334 m²/s²
- 0-3 km storm-relative helicity
- 505 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 17.7
The text
As transmitted, in the capitals the NWS used until 2016.
351
WUUS54 KMEG 270838
SVRMEG
MSC057-141-270930-
/O.NEW.KMEG.SV.W.0294.110427T0838Z-110427T0930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
338 AM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 430 AM CDT
* AT 338 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES WEST OF TISHOMINGO STATE PARK
TO 7 MILES SOUTH OF FAIRVIEW...OR ALONG A LINE EXTENDING FROM 9
MILES WEST OF TISHOMINGO STATE PARK TO FULTON...AND MOVING EAST AT
50 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TISHOMINGO
STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR BAY SPRINGS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
&&
LAT...LON 3424 8817 3425 8836 3447 8833 3447 8832
3461 8832 3463 8813
TIME...MOT...LOC 0838Z 270DEG 43KT 3461 8830 3426 8830
$$1 follow-up statement
927
WWUS54 KMEG 270902
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
402 AM CDT WED APR 27 2011
MSC057-141-270911-
/O.CAN.KMEG.SV.W.0294.000000T0000Z-110427T0930Z/
TISHOMINGO MS-ITAWAMBA MS-
402 AM CDT WED APR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ITAWAMBA AND
SOUTHERN TISHOMINGO COUNTIES IS CANCELLED...
AT 401 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3424 8817 3425 8836 3447 8833 3447 8832
3461 8832 3463 8813
TIME...MOT...LOC 0901Z 270DEG 43KT 3461 8797 3426 8797
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:23 AM CDT, 15 minutes earlier.
Area forecast discussion, Apr 27, 3:23 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
323 AM CDT WED APR 27 2011
.DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUE OVER MOST OF THE FORECAST AREA
EAST OF THE MISSISSIPPI RIVER THIS MORNING WITH POTENTIAL FOR
SEVERE WEATHER OVER PORTIONS OF NORTHEAST MISSISSIPPI.
TEMPERATURES REMAIN MILD WITH MOST LOCATIONS IN THE 60S TO LOWER
70S.
COLD FRONT EXTENDS FROM JUST SOUTH OF ST. LOUIS THROUGH WESTERN
ARKANSAS AND INTO CENTRAL TEXAS. THIS FRONT WILL MOVE THROUGH THE
FORECAST AREA TODAY AND PRODUCE ANOTHER ROUND OF THUNDERSTORMS.
SPC HAS A HIGH RISK OF SEVERE WEATHER OVER NORTHEAST MISSISSIPPI
WITH A MODERATE RISK OVER MUCH OF WEST TENNESSEE AND NORTH
MISSISSIPPI AND A SLIGHT RISK OVER THE REMAINDER OF THE FORECAST
AREA. IN ADDITION...MORE HEAVY RAIN IS EXPECTED TO FALL OVER THE
REGION ON TOP OF THE EXCESSIVE RAINFALL THAT HAS ALREADY FALLEN.
FLASH FLOOD WATCH CONTINUE IN EFFECT THROUGH TONIGHT.
THE FRONT WILL CLEAR OUT OF THE FORECAST AREA TONIGHT WITH A SMALL
CHANCE OF RAIN DURING THE EVENING HOURS. HIGH PRESSURE WILL BUILD
INTO THE REGION OVERNIGHT BRINGING COOLER AND DRIER CONDITIONS.
WINDS WILL BE ON THE BREEZY SIDE TONIGHT BUT NOT ENOUGH TO WARRANT
A WIND ADVISORY SO WILL CANCEL THAT PRODUCT.
HIGH PRESSURE WILL MOVE INTO THE REGION THURSDAY BRINGING SUNNY
SKIES AND SEASONABLE TEMPERATURES. THE HIGH SHOULD BE EAST OF THE
REGION BY FRIDAY BRINGING A RETURN OF SOUTH WINDS AND USHERING
WARMER AIR INTO THE FORECAST AREA FOR FRIDAY AND SATURDAY. BY FRIDAY
NIGHT...A NEW STORM SYSTEM MOVES INTO THE CENTRAL PLAINS AND TRACKS
NORTHEAST. THIS NEW STORMS SYSTEM WILL DRAG A COLD FRONT TOWARD
THE REGION BY SATURDAY NIGHT BRINGING MORE SHOWERS AND
THUNDERSTORMS BACK TO THE FORECAST AREA. THE FRONT WILL MOVE
SLOWLY THROUGH THE FORECAST AREA SUNDAY AND EARLY SUNDAY EVENING
BRINGING MORE THUNDERSTORMS.
HIGH PRESSURE BUILDS BACK INTO THE REGION BRINGING COOLER AND
DRIER CONDITIONS. TEMPERATURES WILL BE BELOW NORMAL FOR MONDAY AND
TUESDAY.
ARS
&&
AVIATION...
06Z TAF CYCLE
LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE
ACROSS THE FORECAST AREA DURING THE OVERNIGHT HOURS AND INTO
WEDNESDAY MORNING. EXPECT IFR/MVFR CEILINGS AND VISIBILITIES WITH
THE LARGER THUNDERSTORMS. ALL OF THIS ACTIVITY WILL END BY
WEDNESDAY AFTERNOON WITH VFR CONDITIONS EXPECTED BY WEDNESDAY
EVENING. WINDS WILL BE MAINLY SOUTH AT 10 TO 20 KNOTS AND GUSTY
OUTSIDE OF THUNDERSTORM ACTIVITY.
ARS
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 76 51 73 53 / 100 20 10 0
MKL 76 46 71 46 / 100 30 10 0
JBR 71 47 72 49 / 100 20 10 0
TUP 82 52 73 49 / 100 30 10 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 26, 11:42 AM CDT, 15 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1142 AM CDT TUE APR 26 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271045- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1142 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON THROUGH THE OVERNIGHT FOR EAST CENTRAL ARKANSAS... NORTHWEST MISSISSIPPI AND SOUTHWEST TENNESSEE. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER THE REMAINDER OF THE MIDSOUTH. THE HIGH RISK AREA INCLUDES THE MEMPHIS METRO AREA. AN ENHANCED RISK OF STRONG...LONG TRACK TORNADOES WILL DEVELOP BY EARLY EVENING. ADDITIONAL UPPER LEVEL ENERGY ARRIVE OVERNIGHT... LIKELY PROVIDING AND ADDITIONAL ENHANCED RISK OF TORNADOES TOWARD DAYBREAK. THIS IS A POTENTIALLY DANGEROUS SITUATION. IN ADDITION TO THE TORNADO THREAT... STRONG OUTFLOW WINDS SUFFICIENT TO TOPPLE LARGE TREES AND VERY LARGE HAIL WILL ALSO BE POSSIBLE FROM LATE THIS AFTERNOON THROUGH THE OVERNIGHT. THE CHANCES FOR FLASH FLOODING WILL INCREASE THIS EVENING...AND CONTINUE THROUGH THE OVERNIGHT HOURS. AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING STRESS ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS WEDNESDAY...FOR AREAS EAST OF THE MISSISSIPPI RIVER. THUNDERSTORMS PRODUCING TORNADOES... DAMAGING OUTFLOW WINDS AND LARGE HAIL MAY BE ONGOING AT DAYBREAK. BY EARLY WEDNESDAY AFTERNOON ...A SQUALL LINE WILL CREATE A PRIMARY RISK OF WIDESPREAD DAMAGING WINDS OVER AREAS OF WEST TENNESSEE TO THE EAST OF MEMPHIS... AND OVER NORTHEAST MISSISSIPPI. .SPOTTER INFORMATION STATEMENT... LATE THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON... STORM SPOTTERS... EMERGENCY MANAGERS...AND LOCAL LAW ENFORCEMENT ARE ENCOURAGED TO REPORT SEVERE WEATHER TO NATIONAL WEATHER SERVICE IN MEMPHIS. PWB
In the hours before
Local storm report, Apr 27, 1:05 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
105 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM TORNADO SMITHVILLE 36.08N 91.30W
04/26/2011 LAWRENCE AR LAW ENFORCEMENT
HOMES DAMAGED
&&
RJOLocal storm report, Apr 27, 1:21 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
121 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM FLASH FLOOD HERNANDO 34.83N 89.99W
04/27/2011 DESOTO MS LAW ENFORCEMENT
NUMEROUS ROAD CLOSURES DUE TO FLASH FLOODING COUNTY WIDE
&&
RJOLocal storm report, Apr 27, 2:40 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
240 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 AM TSTM WND DMG OXFORD 34.36N 89.53W
04/27/2011 LAFAYETTE MS EMERGENCY MNGR
TREES KNOCKED DOWN
&&
RJOLocal storm report, Apr 27, 3:11 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
311 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 AM TSTM WND DMG OXFORD 34.36N 89.53W
04/27/2011 LAFAYETTE MS EMERGENCY MNGR
TREES KNOCKED DOWN. EMERGENCY MANAGER REPORTS POSSIBLE
TORNADO.
&&
RJOLocal storm report, Apr 27, 3:16 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
316 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 AM TORNADO 3 SW HICKORY FLAT 34.58N 89.22W
04/27/2011 UNION MS EMERGENCY MNGR
*** 1 INJ *** TORNADO ON GROUND. HIGHWAY 349 AND COUNTY
ROAD 18. HOME DAMAGED AND ONE INJURY.
&&
RJOLocal storm report, Apr 27, 3:17 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
317 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM TSTM WND GST 2 SW TUPELO 34.24N 88.76W
04/27/2011 E80 MPH LEE MS TRAINED SPOTTER
SEVERAL TREES DOWN
&&
RJOThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:00 PM CDT | Tornado Warning | MEG | Coahoma, Panola, Quitman, Tate, Tunica | 30 min |
| Apr 26, 7:06 PM CDT | Tornado Warning | MEG | Coahoma, Lafayette, Panola, Quitman | 54 min |
| Apr 26, 7:17 PM CDT | Tornado Warning | MEG | DeSoto, Marshall | 43 min |
| Apr 26, 7:19 PM CDT | Tornado Warning | MEG | DeSoto, Marshall, Panola, Quitman, Tate, Tunica | 56 min |
| Apr 26, 7:20 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 37 min |
| Apr 26, 7:21 PM CDT | Tornado Warning | MEG | Benton, Lafayette, Marshall, Panola, Quitman, Tate and 2 more | 54 min |
| Apr 26, 7:49 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall | 56 min |
| Apr 26, 7:54 PM CDT | Tornado Warning | MEG | Lafayette, Marshall, Panola, Tate | 51 min |
| Apr 26, 8:04 PM CDT | Tornado Warning | MEG | Benton, Lafayette, Marshall, Tate, Tippah, Union | 56 min |
| Apr 26, 8:07 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Marshall, Tippah | 68 min |
| Apr 26, 8:12 PM CDT | Tornado Warning | MEG | DeSoto, Marshall, Panola, Tate | 35 min |
| Apr 26, 8:26 PM CDT | River Flood Warning | MEG | Quitman | 13 days |
| Apr 26, 8:53 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 67 min |
| Apr 26, 8:55 PM CDT | Tornado Warning | MEG | Alcorn, Benton, Tippah | 65 min |
| Apr 26, 8:57 PM CDT | Flash Flood Warning | MEG | Benton, DeSoto, Lafayette, Marshall, Tate, Tippah | 6 hr |
| Apr 26, 8:58 PM CDT | Tornado Warning | MEG | Benton, Marshall, Tippah | 47 min |
| Apr 26, 9:01 PM CDT | Tornado Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 59 min |
| Apr 26, 9:09 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Tippah | 51 min |
| Apr 26, 9:52 PM CDT | Tornado Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 53 min |
| Apr 26, 9:53 PM CDT | Tornado Warning | MEG | Tippah | 35 min |
| Apr 26, 10:04 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 56 min |
| Apr 26, 10:27 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Tate | 48 min |
| Apr 26, 10:44 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Lafayette, Panola, Quitman, Tate and 1 more | 46 min |
| Apr 26, 11:13 PM CDT | Tornado Warning | MEG | DeSoto, Marshall, Panola, Tate | 47 min |
| Apr 26, 11:29 PM CDT | Flash Flood Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 6 hr |
| Apr 26, 11:56 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tippah | 49 min |
| Apr 27, 1:54 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Pontotoc, Yalobusha | 36 min |
| Apr 27, 2:07 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Pontotoc, Yalobusha | 23 min |
| Apr 27, 2:24 AM CDT | Tornado Warning | MEG | Alcorn, Tippah | 31 min |
| Apr 27, 2:26 AM CDT | Flash Flood Warning | MEG | Alcorn, Benton, Lafayette, Marshall, Tate, Tippah | 4 hr |
| Apr 27, 2:27 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Lee, Monroe, Pontotoc and 1 more | 48 min |
| Apr 27, 2:38 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Pontotoc, Tippah, Union | 52 min |
| Apr 27, 2:42 AM CDT | Tornado Warning | MEG | Benton, Lafayette, Marshall, Tippah, Union | 48 min |
| Apr 27, 2:55 AM CDT | Tornado Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 65 min |
| Apr 27, 3:11 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Pontotoc, Prentiss | 39 min |
| Apr 27, 3:13 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tippah, Union | 47 min |
| Apr 27, 3:14 AM CDT | Tornado Warning | MEG | Alcorn, Prentiss, Tippah, Tishomingo, Union | 46 min |
| Apr 27, 3:48 AM CDT | Tornado Warning | MEG | Tishomingo | 18 min |
| Apr 27, 6:33 AM CDT | Flash Flood Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 2 more | 4 hr |
| Apr 27, 6:57 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 48 min |
| Apr 27, 7:14 AM CDT | Flash Flood Warning | MEG | Alcorn, Benton, Calhoun, Chickasaw, Itawamba, Lafayette and 10 more | 4 hr |
| Apr 27, 7:29 AM CDT | Tornado Warning | MEG | Itawamba, Monroe | 46 min |
| Apr 27, 7:40 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie, Tate, Tunica and 1 more | 50 min |
| Apr 27, 7:46 AM CDT | Flash Flood Warning | MEG | Tishomingo | 6 hr |
| Apr 27, 8:18 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate, Tippah and 1 more | 42 min |
| Apr 27, 8:24 AM CDT | Tornado Warning | MEG | Lafayette, Marshall, Panola, Pontotoc, Union | 51 min |
| Apr 27, 8:28 AM CDT | Tornado Warning | MEG | Alcorn, Benton, Lafayette, Marshall, Prentiss, Tippah and 2 more | 47 min |
| Apr 27, 8:58 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Panola, Pontotoc, Yalobusha | 47 min |
| Apr 27, 9:07 AM CDT | Tornado Warning | MEG | Alcorn, Benton, Prentiss, Tippah, Tishomingo, Union | 38 min |
| Apr 27, 9:14 AM CDT | Tornado Warning | MEG | Itawamba, Lafayette, Lee, Pontotoc, Prentiss, Tippah and 2 more | 46 min |
| Apr 27, 9:45 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Itawamba, Lafayette, Lee, Monroe and 2 more | 45 min |
| Apr 27, 9:56 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Itawamba, Lee, Prentiss, Tishomingo | 34 min |
| Apr 27, 10:01 AM CDT | Tornado Warning | MEG | Itawamba, Prentiss, Tishomingo | 25 min |
| Apr 27, 10:07 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe | 38 min |
| Apr 27, 10:08 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 37 min |
| Apr 27, 10:32 AM CDT | Flash Flood Warning | MEG | Coahoma, DeSoto, Marshall, Panola, Quitman, Tallahatchie and 3 more | 4 hr |
| Apr 27, 10:55 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate, Tippah, Tunica | 50 min |
| Apr 27, 11:10 AM CDT | Tornado Warning | MEG | DeSoto, Marshall, Tate | 50 min |
| Apr 27, 11:18 AM CDT | Flash Flood Warning | MEG | Alcorn, Benton, Calhoun, Chickasaw, Itawamba, Lafayette and 10 more | 6 hr |
| Apr 27, 11:54 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 51 min |
| Apr 27, 11:56 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman | 49 min |
| Apr 27, 12:06 PM CDT | River Flood Warning | MEG | Quitman | 14 days |
| Apr 27, 12:06 PM CDT | River Flood Warning | MEG | Calhoun | 10 hr |
| Apr 27, 12:13 PM CDT | Tornado Warning | MEG | Coahoma, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 62 min |
| Apr 27, 12:33 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate, Tunica | 42 min |
| Apr 27, 1:00 PM CDT | Tornado Warning | MEG | Calhoun, Lafayette, Marshall, Panola, Pontotoc, Quitman and 3 more | 60 min |
| Apr 27, 1:03 PM CDT | Tornado Warning | MEG | Calhoun, Lafayette, Panola, Tallahatchie, Yalobusha | 42 min |
| Apr 27, 1:19 PM CDT | Tornado Warning | MEG | Calhoun, Lafayette, Panola, Pontotoc, Quitman, Tallahatchie and 1 more | 41 min |
| Apr 27, 1:32 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tippah | 28 min |
| Apr 27, 1:37 PM CDT | Tornado Warning | MEG | Calhoun, Itawamba, Lafayette, Lee, Pontotoc, Prentiss and 3 more | 53 min |
| Apr 27, 1:45 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Lee, Pontotoc, Union and 1 more | 45 min |
| Apr 27, 1:50 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Lafayette, Marshall, Panola, Prentiss and 2 more | 40 min |
| Apr 27, 1:55 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tippah | 12 min |
| Apr 27, 1:56 PM CDT | Flash Flood Warning | MEG | Tishomingo | 3 hr |
| Apr 27, 2:01 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc, Yalobusha | 44 min |
| Apr 27, 2:23 PM CDT | Tornado Warning | MEG | Alcorn, Prentiss, Tippah, Tishomingo, Union | 37 min |
| Apr 27, 2:25 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Lafayette, Marshall, Prentiss, Tippah and 1 more | 50 min |
| Apr 27, 2:29 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Lee, Pontotoc, Yalobusha | 46 min |
| Apr 27, 2:31 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Lafayette, Lee, Pontotoc, Union | 44 min |
| Apr 27, 2:32 PM CDT | Areal Flood Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 2 more | 3 days |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.